# SDR SWAA112857

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 66,862 hours, 57,812 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 80A2381
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  PRESSURIZATION FAILURE AT 34,000FT, CABIN ALT HORN CAME ON AND CABIN APPROACHED 13,000.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND MAIN OUTFLOW VALVE PER MM.
